Q. There are pink spots in my scrotum. Is it a jock itch?

Answered by
Dr. Sandeep Golla
and medically reviewed by iCliniq medical review team.
Published on Sep 06, 2017 and last reviewed on: Sep 09, 2019

Hello doctor,

I noticed for some time now that the skin in my groin area looks gray and when I looked close, I saw that my skin was peeling and there were a few pink spots. And my scrotum began to itch. I assumed it was a jock itch. So, two days ago, I purchased Lotrimin Ultra and applied it in my groin and testicles. I used it twice a day so far. But today, in the shower, I noticed that my scrotum has pink-looking sores. I have attached a picture. You can see the spots if you zoom into it. I am not sure if it is from the Lotrimin or something else. I am also not sure if this is a jock itch because I have not been to a doctor yet. I am baffled and seek your help. 

Dr. Sandeep Golla

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

  • I suggest you start using Sporanox (Itraconazole) 100 mg one capsule every day for 16 consecutive days. There are no food restrictions when you take this medicine but avoid taking alcohol for two weeks.
  • I also suggest you apply Lulifin (Luliconazole) cream once daily at bed time for 30 days.
  • Try to maintain a dry environment in the groin. You can dust Abzorb powder (Clotrimazole topical) twice daily. You can sprinkle it immediately after applying the Lulifin cream at bedtime.
  • Stop using Lotrimin Ultra. It will not help.
  • Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent.
  • Check your fasting and post-prandial blood sugars.

Hope this helps.

For further queries consult a dermatologist online --> https://icliniq.com./ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Why do I always feel lazy and tired?

Query: Hi doctor, I am an 18 year old female. I weigh 110 pounds, and I am 5 feet tall. I have been feeling a bit weird lately. I have been feeling tired; like no matter how much sleep I get, I still feel so tired. And when I eat any sweets, I feel weird. I do not know how to explain it. I feel like my he...  Read Full >>


Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. No need to be worried, but yes you need to get evaluated for the cause of your problems because at the age of 18, tiredness all the day and weakness is not common. Your problems could be due to low hemoglobin, vitamin D or B12 deficiency, or due to thyroid problems or d...  Read Full

Why am I having itching and irritation near genital area?

Query: Hello doctor,I am suffering from heavy itching and irritation in the area between thighs near genital area and asshole area. Currently, I am using Candid B lotion and Clotrimazole cream.  Read Full >>


Answer: Hi, Welcome to icliniq.com. Avoid Candid B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic? For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-d...  Read Full

Why are there itching and burning sensation on my penis?

Query: Hello doctor, I am having itching and burning problem on my penis. I cannot lift my foreskin upward. It is painful to upward the foreskin. I think I have acquired a fungal infection. My wife was under treatment of heavy menstruation periods for her menopause phase. She had passed through heavy bloo...  Read Full >>


Dr. Sandeep Golla
Dermatologist

Answer: Hi, Welcome to icliniq.com. Can you forward a few pictures of the affected area, if possible? Your concern may be balanoposthitis most probably. Continue Fluconazole 150 mg. Have them weekly once after dinner for four consecutive weeks and for your spouse advise her Fluconazole 150 mg two tablets ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.